# SDR 220

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N375WB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20025
- Aircraft time: 1,150 hours, 686 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K431
- Part serial: 50590372
- Condition: Bulged
- Location: Nr 2 Mlg
- Part time: 266 hours, 127 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MLG TIRE HAS A BULGE IN THE SIDEWALL OF THE TIRE.
